# SDR SWIA2018120745338

- Difficulty date: October 23, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 24,673 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Rt Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH#2 SLAT HAS DENT AT WS178.00 - WS295.00.  (C-CHECK) RO: 12/06/2018 DRESSED DENT IAW REO. OPS TEST GOOD AT THIS TIME.
